The Stacks project

Bibliography entry lundkvist-skjelnes

author
Lundkvist, Christian and Skjelnes, Roy
title
Non-effective deformations of Grothendieck's Hilbert functor
year
2008
journal
Mathematische Zeitschrift
volume
258
number
3
pages
513–519

@ARTICLE{lundkvist-skjelnes,
    AUTHOR = "Lundkvist, Christian and Skjelnes, Roy",
    TITLE = "Non-effective deformations of {G}rothendieck's {H}ilbert functor",
    JOURNAL = "Math. Z.",
    FJOURNAL = "Mathematische Zeitschrift",
    VOLUME = "258",
    YEAR = "2008",
    NUMBER = "3",
    PAGES = "513--519"
}

      

This item is referenced in 1 tag:

  • in Subsection 109.5.9: Hilbert, Quot, Hom and branchvariety stacks